TITLE

Some Embeddings into the Morrey and Modified Morrey Spaces Associated with the Dunkl Operator

PUB. DATE
January 2010
SOURCE
Abstract & Applied Analysis;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
56438423

 

Related Articles

  • Necessary and sufficient conditions for boundedness of multilinear fractional integrals with rough kernels on Morrey type spaces. Shi, Yafeng; Shi, Yanlong; Si, Zengyan; Tao, Xiangxing // Journal of Inequalities & Applications;2/5/2016, Vol. 2016 Issue 1, p1 

    In this article, we study necessary and sufficient conditions on the parameters of the boundedness on Morrey spaces and modified Morrey spaces for $T_{\Omega,\alpha}$ and $M_{\Omega,\alpha}$, which are a multilinear fractional integral and a multilinear fractional maximal operator with rough...

  • Embedding theorems in the Sobolev-Morrey type spaces S W( G) with dominant mixed derivatives. Nadzhafov, A. M. // Siberian Mathematical Journal;May2006, Vol. 47 Issue 3, p505 

    We construct Sobolev-Morrey type spaces with dominant mixed derivatives and, using the obtained integral representation, prove some embedding theorems in these spaces.

  • On Some Properties of Functions in the Sobolev-Morrey-Type SpacesW(G). Nadzhafov, A. // Siberian Mathematical Journal;May2005, Vol. 46 Issue 3, p501 

    In the framework of embedding theory, we study some properties of the functions of the Sobolev-Morrey-type spaces and local smoothness of solutions to one class of quasielliptic equations.

  • Necessary and sufficient conditions for the boundedness of rough multilinear fractional operators on Morrey-type spaces. Wang, Zhiheng; Si, Zengyan // Journal of Inequalities & Applications;9/9/2015, Vol. 2015 Issue 1, p1 

    In this paper, we study the necessary and sufficient conditions on the parameters for the boundedness of the multilinear fractional maximal operator $\mathcal{M}_{\Omega,\alpha}$ and the multilinear fractional integral operator $\mathcal{I}_{\Omega,\alpha}$ with rough kernels on Morrey spaces...

  • Boundedness of θ-Type Calderón–Zygmund Operators and Commutators in the Generalized Weighted Morrey Spaces. Wang, Hua // Journal of Function Spaces;10/31/2016, p1 

    We first introduce some new Morrey type spaces containing generalized Morrey space and weighted Morrey space as special cases. Then, we discuss the strong-type and weak-type estimates for a class of Calderón–Zygmund type operators Tθ in these new Morrey type spaces. Furthermore, the...

  • Boundedness for Multilinear Singular Integral Operators on Morrey Spaces. Lanzhe Liu // Bulletin of the Malaysian Mathematical Sciences Society;2010, Vol. 33 Issue 1, p93 

    In this paper, we prove the boundedness for some multilinear operators related to certain singular integral operators on the Morrey spaces by using a sharp inequality of the multilinear operators.

  • Some estimates for commutators of Hausdorff operators. Sun, Jie; Shi, Xianliang // Journal of Inequalities & Applications;12/22/2015, Vol. 2015 Issue 1, p1 

    In this paper, we establish some new estimates for commutators of Hausdorff operators on homogeneous Herz and Morrey-Herz spaces, which extend some previous results.

  • Some estimates for commutators of Hausdorff operators. Sun, Jie; Shi, Xianliang // Journal of Inequalities & Applications;12/24/2015, Vol. 2015 Issue 1, p1 

    In this paper, we establish some new estimates for commutators of Hausdorff operators on homogeneous Herz and Morrey-Herz spaces, which extend some previous results.

  • Embeddings for Morrey-Lorentz Spaces. Ragusa, Maria // Journal of Optimization Theory & Applications;Aug2012, Vol. 154 Issue 2, p491 

    In this paper, new classes of functions are defined. These spaces generalize Lorentz spaces and give a refinement of Lebesgue spaces, weak-Lebesgue spaces, and Morrey spaces. Some embeddings between these new classes are also proved.

  • Schrödinger type operators on generalized Morrey spaces. Li, Pengtao; Wan, Xin; Zhang, Chuangyuan // Journal of Inequalities & Applications;8/1/2015, Vol. 2015 Issue 1, p1 

    In this paper we introduce a class of generalized Morrey spaces associated with the Schrödinger operator $L=-\Delta+V$. Via a pointwise estimate, we obtain the boundedness of the operators $V^{\beta_{2}}(-\Delta +V)^{-\beta_{1}}$ and their dual operators on these Morrey spaces.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics